MAUDE Adverse Event Report: ROHO, INC., ROHO HIGH PROFILE SINGLE COMPARTMENT CUSHION; CUSHION, WHEELCHAIR

ROHO, INC., ROHO HIGH PROFILE SINGLE COMPARTMENT CUSHION; CUSHION, WHEELCHAIR
Model Number 1R109C
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Skin Erosion (2075)
Date of Event 03/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
During investigation, the returned cushion appeared well worn and heavily soiled.The valve was confirmed to be missing and was not returned with the cushion.An attempt had been made by the user or users caregiver to plug the valve stem with a foreign material to prevent it from leaking.The barbed valves are able to be removed from the valve stem tubing when pulling with a reasonable amount of force.Acceptance levels in manufacturing is minimum 10 pounds force to remove the valve.Removal of the valve from the tubing would be an obvious event, the cushion would not be able to hold air.The most likely cause to the reported failure is the user or her caregiver pulled the valve from the tubing, possibly during inflation, and did not replace the valve.The ifu specifically states to check the cushion for proper inflation with each use and to discontinue use if the cushion is improperly inflated.The users cushion was replaced under warranty with a new cushion.
 
Event or Problem Description
User reported the end of the valve was missing.User stated she keeps getting pressure ulcers but state "won't say that the cushion caused the ulcers".The user has been placed on bedrest, the improperly inflated cushion exacerbated her existing pressure injury.The cushion was returned to roho and verified to have a missing valve on (b)(6) 2025.

Brand Name
ROHO HIGH PROFILE SINGLE COMPARTMENT CUSHION
Common Device Name
CUSHION, WHEELCHAIR
Manufacturer (Section D)
ROHO, INC.,
1501 s. 74th street
belleville IL 62223
Manufacturer (Section G)
ROHO, INC.
1501 s. 74th street
belleville IL 62223
Manufacturer Contact
steven louer
1501 s. 74th st.
belleville, IL 62223
6185412901
MDR Report Key21853096
Report Number3008630266-2025-00001
Device Sequence Number8608238
Product Code IMP
UDI-Device Identifier00613732005481
UDI-Public(01)00613732005481
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 04/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1R109C
Device Catalogue Number1R109C
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/07/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2025
Initial Report FDA Received Date04/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/17/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale